Skip to main content
Log in

Optimal Control for the Degenerate Elliptic Logistic Equation

  • Published:
Applied Mathematics & Optimization Aims and scope Submit manuscript

Abstract.

We consider the optimal control of harvesting the diffusive degenerate elliptic logistic equation. Under certain assumptions, we prove the existence and uniqueness of an optimal control. Moreover, the optimality system and a characterization of the optimal control are also derived. The sub-supersolution method, the singular eigenvalue problem and differentiability with respect to the positive cone are the techniques used to obtain our results.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Delgado, ., Montero, . & Suárez, . Optimal Control for the Degenerate Elliptic Logistic Equation . Appl Math Optim 45, 325–345 (2002). https://doi.org/10.1007/s00245-001-0039-1

Download citation

  • Accepted:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00245-001-0039-1

Navigation